Again - what makes you think that if a vet - someone trained in this profession - can't give you an answer, then why do you think we would know any better? We can't tell you anything that the vet hasn't already told you, so take it how you want to but the answer doesn't change ... or better yet - wait and see how she reacts. Does that help? Not likely.
if you have nothing productive to say please do not comment my dog could be dying, and you are being rude. He does not know ho many she ate and neither do I he told me to wait and see what happens. Even if I took her in there is nothing he could do but put her down, she is very old, and a bunch of 500mg vicodin would do too much damage.
ok i read your other post and it doesnt appear that you want to kill your dog, its prolly to late by now, but you can try to counter the effects of the vico with Naloxone and Naltrexone. No idea how to get ahold of those. I'm sorry, hopefully your dog just kicked the pills under fridge or behind the toilet.
I love how you say WE like you speak for the entire community. I was thinking maybe someone else on here might have had an experience like this and might have some info or something productive to say
Oh my god, I know what you mean Kali! And I agree, someone on here could have been in your situation, how are you to know unless you ask? I really hope your dog is okay! :(
I heard 700 mg will cause a 150 lb human with a tolerance to OD, so depending on the weight of your dog, adjust accordingly.
Not trying to be rude, but if your vet couldn't tell you, what makes you think we would know?
Good luck with that.